# SDR ASAA2022103040549

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 3,689 hours, 1,034 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WAS STARTING AND PUT ON BUS TAXIING IN THEN AUTO SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH IAW B737-9 AMM 49-94-22.
